Before using Panadol Colourfree Baby Drops, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions. Learn more below.
The active ingredient in Panadol Colourfree Baby Drops is paracetamol (100mg/mL). Additional ingredients: saccharin sodium, hydroxybenzoates. Panadol Colourfree Baby Drops contain no artificial colours or sugar.
Do not give more than 4 doses in one day or within any 24-hour period. Do not exceed the recommended dose for your child. Do not use for more than 48 hours at a time except on medical advice. Children’s Panadol is not recommended for infants younger than 1 month old. Do not use this medicine if your child is using other medicine containing paracetamol, except on medical advice. If an overdose is taken or suspected, ring the Poisons Information Centre (13 11 26) or go to the hospital immediately, even if you feel well because of the risk of delayed, serious liver damage if left untreated. Stop use and see your doctor if your child has an allergic skin reaction, shortness of breath or wheezing after taking this medicine.
How long does it take for Panadol to work in infants?
When it comes to relieving pain and reducing fever, nothing works faster than paracetamol, the active ingredient in Children’s Panadol(1)* – so your little one can get back to being their happy self.
*The recommended dose for Children’s Panadol in children under 12 years is 15 milligrams of paracetamol for every 1 kilogram body weight. Follow the dosage instructions on the bottle. Do not exceed the recommended dose unless directed by your doctor.
Generally, anything in the range of 36.5°C to 38°C is considered a normal temperature in children. A temperature of 38°C or higher is considered a fever.